Semiparametric estimation in copula models for bivariate sequential survival times
Article first published online: 24 AUG 2011
Copyright © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 53, Issue 5, pages 779–796, September 2011
How to Cite
Lawless, J. F. and Yilmaz, Y. E. (2011), Semiparametric estimation in copula models for bivariate sequential survival times. Biom. J., 53: 779–796. doi: 10.1002/bimj.201000131
- Issue published online: 2 SEP 2011
- Article first published online: 24 AUG 2011
- Manuscript Accepted: 29 JUN 2011
- Manuscript Revised: 13 JUN 2011
- Manuscript Received: 22 JUN 2010
- Natural Sciences and Engineering Research Council of Canada
- Mathematics in Information Technology and Complex Systems (MITACS)
Detailed facts of importance to specialist readers are published as ”Supporting Information”. Such documents are peer-reviewed, but not copy-edited or typeset. They are made available as submitted by the authors.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.